# SDR SWAA2013062717646

- Difficulty date: June 19, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 21,206 hours, 12,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 141A88117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 3 E-F WINDOW POST 2ND FROM BOTTOM FASTENER CRACKED.  R&R POST IAW ACO.
